# SDR ASAA0842926

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 46,257 hours, 25,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643433
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B TRAILING EDGE FLAP SEGMENT DENT WITH DELAMINATION LOWER I/B SURFACE 3 INCHES FROM T/E AND 24 INCHES FROM I/B EDGE.  REMOVED DAMAGED SKIN, FABRICATED FILLER REPAIR DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
